# SDR DHL9970240C

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT SIDE AIR CONDITIONING COMPARTMENT THROUGH GROUND AIR INLET DOOR AT STA 700 SUPPORT ANGLE FOR BODY FAIRING HAS CORROSION.  CUT OUT DAMAGED AREA,  INSTALLED ANGLE REPAIR,  SUPPORT RIB, PER SRM 51-40-3, .75 BY 1.25 BY .75  LENGTH 10  AND DOUBLERS 2 EA, 1.25 BY .75 BY 19, N/R 3078.
